# SDR 06FDEA03801

- Difficulty date: October 27, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 52,783 hours, 40,493 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 720e-720f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON CREASE BEAM WEB BS 720E PLUS 2" TO 720F LBL 65 TO 70.  REMOVED AND REPLACED CREASE BEAM WEB STA 720E TO 720F LBL 65 TO 70 PER SRM 51-30-  2, 51-30-5, 51-30-6, 51-10-2 AND MM 51-20-151-7.
